# SDR VNAA202105131111

- Difficulty date: May 10, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 15,273 hours, 13,934 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14092H0969
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AT FL350, CA NOTICED WINDSHIELD WAS CRACKING IN FRONT OF HIM. HE TOOK THE FLIGHT CONTROLS FROM THE FO, DECLARED AN EMERGENCY, AND DESCENDED INTO SDF. AT SDF, THE EMERGENCY RESPONSE VEHICLES ROLLED, HOWEVER ONCE THE CREW OBSERVED NO FURTHER INCIDENT AT LANDING, THEY CALLED OFF EMS. MX WILL BE COORDINATING A ROADTRIP TO REPAIR THE DAMAGED WINDSHIELD IN SDF. / REMOVED & INSTALLED CA'S WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-PSA UP TO STEP 4 (A) (38) (E). STEP 5 (CLOSE OUT) STILL NEEDS C/W. REMOVED & REPLACED LH WINDSHIELD TEMPERATURE CONTROLLER IAW CRJ 900 AMM 30-41-06-000/400-801 AND C/W REMAINING STEPS OF INSTALLATION OF THE LH WINDSHIELD IAW CRJ 900 AMM 56-11-01-400-801-A01-PSA. ALL OPS CHECKS AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
